Results 1 to 2 of 2
  1. #1
    Faacus is offline Junior Member
    Join Date
    Mar 2015
    Posts
    127

    Fever sustanon after first shot

    I read that it is normal fever sustanon to some people. Sustanon first cycle only. I feel good but I 37.5 fever tonight three days after the first injection. Tomorrow I have to do second shot sustanon 250. It will pass or I have to stop?

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Keep a close eye on your fever. It will pass but you need to handle it.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •